MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80072
Medical Device Problem Codes Split (2537); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the affected iv set on 02/17/2017.The returned iv set is being sent to the contract supplier for evaluation.The manufacturer will actively follow up on this investigation.
 
Event or Problem Description
The user reported that "we went to infuse a patient with tysabri on one of our zyno pumps.The pump set had a split in the actual tubing and the medication spilled out on the floor of the clean room." on the follow-up call with a zyno customer service employee, the customer mentioned that the iv set was leaking in the mixing room and was never placed in the pump.No patient injury or harm occurred for this incident.
 
Additional Manufacturer Narrative
The user reported issue was confirmed.The iv set was evaluated by zyno medical and was found to have a split-tubing due to manufacturing defect.Details of the testing can be found in the report.A quality alert has been sent to the contract manufacturer on 04/13/2017.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00051).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6358440
Report Number3006575795-2017-00051
Device Sequence Number985025
Product Code FPA
UDI-Device Identifier00814371020112
UDI-Public00814371020112
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA2-80072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/26/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2017
Supplement Report FDA Received Date04/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1